Kaletra Related Diarrhea
Jan 5, 2007
Hi Docs! It was recently determined that I needed to use Nexium. My doctor changed out my un-boosted Reyataz (which has been effective for many years) with Kaletra. I would like to know what I can do to help with the diarrhea - will this resolve in time? We are awaiting ova/parasite test results. I have only been on the Kaletra for a week. Thanks for your help! Respectfully Yours,
Response from Dr. Henry
There often is more diarrhea with Kaletra than with unboosted Reyataz. Taking the Kaletra with food, increased fiber, calcium supplements, or use of loperamide (Immodium) or Lomotil (diphenoxylate/atropine) will help most patients. Kaletra realted diarrhea often will diminish to tolerable levels over the first 1-2 months (the newer formulation generally has less diarrhea). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Long Can Hiv Hide In Your System Before Being Detected?
- Pcr Hiv Test Window
- What Are The Chances Of Men Getting Hiv From A Woman With A Undetectable Viral Load?
- Hiv Transmission With Undetectable Viral Load
- How Long Can The Aids Virus Live Exposed To Air?
- Is Protein In Urine A Sign Of Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.